# SDR IPXA10160583

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 6,253 hours, 3,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR,  MAIN CARGO FLOOR PANEL NR 242SH HAS A PIECE BROKEN OFF AT CORNER.  FABRICATED MAIN CARGO COMPARTMENT FLOORBOARD NR 242SH IAW EO A300-5320-16407-D, APPENDIX B.
